American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11N60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Adolf Hildebrand. An Erd\H os-Wintner theorem for differences of additive functions . Trans. Amer. Math. Soc. 310 (1988) 257-276. MR 965752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] P. Erdős, H. Maier and A. Sárközy. On the distribution of the number of prime factors of sums $a+b$ . Trans. Amer. Math. Soc. 302 (1987) 269-280. MR 887509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] P. D. T. A. Elliott. Persistence of form and the value group of reducible cubics . Trans. Amer. Math. Soc. 299 (1987) 133-143. MR 869403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Carl Ludwig Siegel. Mittelwerte arithmetischer Funktionen in Zahlk\"orpern . Trans. Amer. Math. Soc. 39 (1936) 219-224. MR 1501844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia